Translator Disclaimer
Spring 2010 On the conjugacy growth functions of groups
Victor Guba, Mark Sapir
Illinois J. Math. 54(1): 301-313 (Spring 2010). DOI: 10.1215/ijm/1299679750

Abstract

To every finitely generated group, one can assign the conjugacy growth function that counts the number of conjugacy classes intersecting a ball of radius $n$. Results of Ivanov and Osin show that the conjugacy growth function may be constant even if the (ordinary) growth function is exponential. The aim of this paper is to provide conjectures, examples and statements that show that in “normal” cases, groups with exponential growth functions also have exponential conjugacy growth functions.

Citation

Download Citation

Victor Guba. Mark Sapir. "On the conjugacy growth functions of groups." Illinois J. Math. 54 (1) 301 - 313, Spring 2010. https://doi.org/10.1215/ijm/1299679750

Information

Published: Spring 2010
First available in Project Euclid: 9 March 2011

zbMATH: 1234.20041
MathSciNet: MR2776997
Digital Object Identifier: 10.1215/ijm/1299679750

Subjects:
Primary: 20F65, 20F69

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.54 • No. 1 • Spring 2010
Back to Top